# SDR COOSDR010102

- Difficulty date: August 14, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230
- Aircraft serial: 20258
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM BS 335 TO BS 350 BETWEEN STR 24L AND STR 25L WITH DOUBLER DEBONDED.
